Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have cervical neck injury, spinal stenosis, severe pain. Having MS Cotin, Gabapentin. Will Nero stimulator help?

I have cervical neck injury and spinal stenosis with lots of pain. I take 180 mg. of MS Cotin & 2700 mg of Gabapentin would like Nero stimulator instead, but if I am even slightly tiered my neck twitches uncontrollably. I weired it will do further damage not to mention its a pain in the butt. PLEASE HELP YYYY@YYYY
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
I suggest you to have a trail neuro stimulator before the original one then you will come to know whether that helps you or not.As in some people it wont meet their expectations but some will feel more relief with that.The advantage of the stimulator is drug free,completely reversible.Buy disadvantages include impant site infection and no statisfaction even after this.I advice for a trail as the pain is more and you are not ven tolerating it with medication.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor